Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2009, Article ID 152698, 3 pages
http://dx.doi.org/10.1155/2009/152698
Research Article

Another Representation for the Maximal Lie Algebra of sl(n+2,) in Terms of Operators

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Campus of EME College, Peshawar Road, Rawalpindi 46000, Pakistan
2Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 13 March 2009; Revised 30 July 2009; Accepted 20 August 2009

Academic Editor: Tasawar K. Hayat

Copyright © 2009 Tooba Feroze and Asghar Qadir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Mahomed, A. H. Kara, and P. G. L. Leach, “Lie and noether counting theorems for one-dimensional systems,” Journal of Mathematical Analysis and Applications, vol. 178, no. 1, pp. 116–129, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Stephani, Differential Equations: Their Solution Using Symmetries, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  3. A. H. Kara and F. M. Mahomed, “Relationship between symmetries and conservation laws,” International Journal of Theoretical Physics, vol. 39, no. 1, pp. 23–40, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Lie, “Classification und Integration von gewöhnlichen Differentialgleichungen zwischenxy, die eine Gruppe von Transformationen gestatten,” Mathematische Annalen, vol. 32, no. 2, pp. 213–281, 1888. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. V. Aminova, “Automorphisms of geometric structures as symmetries of differential equations,” Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, no. 2, p. 3, 1994. View at Google Scholar · View at Zentralblatt MATH
  6. A. V. Aminova, N. Aminav, and N. S. Tensor, “Projective geometry of systems of differential equations: general conceptions,” Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, vol. 62, no. 1, pp. 65–86, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. P. G. L. Leach, “Sl(3,R) and the repulsive oscillator,” Journal of Physics A, vol. 13, pp. 1991–2000, 1980. View at Publisher · View at Google Scholar
  8. G. E. Prince and C. J. Eliezer, “Symmetries of the time-dependent N-dimensional oscillator,” Journal of Physics A, vol. 13, no. 3, pp. 815–823, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. González-Gascón and A. González-López, “Symmetries of differential equations. IV,” Journal of Mathematical Physics, vol. 24, no. 8, pp. 2006–2021, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. H. Ibragimov, Elementary Lie Group Analysis and Ordinary Differential Equations, vol. 4 of Wiley Series in Mathematical Methods in Practice, John Wiley & Sons, Chichester, UK, 1999. View at MathSciNet
  11. A. Qadir, “An interesting representation of lie algebras of linear groups,” International Journal of Theoretical Physics, vol. 14, pp. 74–101, 1976. View at Google Scholar · View at Zentralblatt MATH
  12. A. Qadir, , Ph.D. thesis, London University, London, UK, 1971.